RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 104–113 (Mi mz3589)  

This article is cited in 10 scientific papers (total in 10 papers)

Some uniqueness questions of multiple Haar and trigonometric series

V. A. Skvortsov, A. A. Talalyan


Full text: PDF file (816 kB)

English version:
Mathematical Notes, 1989, 46:2, 646–653

Bibliographic databases:

UDC: 517.51
Received: 11.05.1988

Citation: V. A. Skvortsov, A. A. Talalyan, “Some uniqueness questions of multiple Haar and trigonometric series”, Mat. Zametki, 46:2 (1989), 104–113; Math. Notes, 46:2 (1989), 646–653

Citation in format AMSBIB
\Bibitem{SkvTal89}
\by V.~A.~Skvortsov, A.~A.~Talalyan
\paper Some uniqueness questions of multiple Haar and trigonometric series
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 104--113
\mathnet{http://mi.mathnet.ru/mz3589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019055}
\zmath{https://zbmath.org/?q=an:0707.42021|0696.42022}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 646--653
\crossref{https://doi.org/10.1007/BF01137630}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3589
  • http://mi.mathnet.ru/eng/mz/v46/i2/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. A. Bokaev, “On the uniqueness of a representation of functions by multiple series over generalized Haar systems”, Math. Notes, 60:1 (1996), 94–96  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. N. Kholshchevnikova, “Union of sets of uniqueness for multiple Walsh and multiple trigonometric series”, Sb. Math., 193:4 (2002), 609–633  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. M. G. Plotnikov, “Several properties of generalized multivariate integrals and theorems of the du Bois-Reymond type for Haar series”, Sb. Math., 198:7 (2007), 967–991  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. M. G. Plotnikov, “Generalized Riemann-Type Integrals on the Plane and an Example of Double Haar Series”, Math. Notes, 86:4 (2009), 567–576  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. A. Talalyan, “On the Uniqueness and Integrability of Multiple Trigonometric Series”, Math. Notes, 86:5 (2009), 716–728  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. A. Talalyan, “Differentiation with Respect to Random Binary Nets and Uniqueness of Multiple Trigonometric Series”, Math. Notes, 88:1 (2010), 79–96  mathnet  crossref  crossref  mathscinet  isi
    8. M. G. Plotnikov, “Quasi-measures, Hausdorff $p$-measures and Walsh and Haar series”, Izv. Math., 74:4 (2010), 819–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. M. G. Plotnikov, Yu. A. Plotnikova, “Martingaly i teoremy Kantora–Yunga–Bernshteina i Valle-Pussena”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 569–574  mathnet  crossref  elib
    10. M. G. Plotnikov, Yu. A. Plotnikova, “Decomposition of dyadic measures and unions of closed $\mathscr{U}$-sets for series in a Haar system”, Sb. Math., 207:3 (2016), 444–457  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:89
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020